Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Leonid L. Vaksman
Title: Quantum bounded symmetric domains
Additional book information: Translations of Mathematical Monographs, Vol. 238, American Mathematical Society, Providence, RI, 2010, xii+256 pp., ISBN 978-0-8218-4909-5, US $105.00, hardcover

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Erik Koelink
Affiliation: IMAPP, Radboud Universiteit Nijmegen, Heyendaalseweg 135, 6525 AJ Nijmegen, The Netherlands
Reviewer: Stefan Kolb
Affiliation: School of Mathematics and Statistics, Newcastle University, Newcastle upon Tyne, NE1 7RU, United Kingdom
Journal: Bull. Amer. Math. Soc. 50 (2013), 337-345
DOI: http://dx.doi.org/10.1090/S0273-0979-2012-01363-0
Published electronically: January 9, 2012
Review copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.